# SDR UPS99230602

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-224-01.05-03) ON BS 1090 FLOORBEAM ON TOP AND BOTTOM OF UPPER CHORD, LBL 48-LBL55, WL 208.  REMOVED UPPER CHORD OF FLOORBEAM FABRICATED REPAIR PART, DRILLED UP, ALODINED, PRIMED, SEALED AND INSTALLED IAW SRM 53-10-8, 53-10-01, 51-30-02.
